ZEEPARA 650MG TABLET

(strip of 10 tablets)

Zee Laboratories

Composition: Paracetamol 650mg

strip

Rs.11.88 Rs.12.00 1% Off

Upto 30% OFF* Use Coupon : GET30

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

ZEEPARA 650MG TABLET is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Zeepara 650mg tablet is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction

Substitutes

ACETO 650MG TABLET

(strip of 10 tablets)

Shield Health Care Pvt Ltd

Rs.20.00 pay 66.67% more

AXMOL 650MG TABLET

(strip of 10 tablets)

Axter Pharmaceuticals Pvt Ltd

Rs.22.00 pay 83.33% more

BACTPAR 650MG TABLET

(strip of 10 tablets)

Bactolac Formulations Pvt Ltd

Rs.8.50 save 29.17% more

BECKET 650MG TABLET

(strip of 10 tablets)

Apace Life Sciences Pvt Ltd

Rs.18.00 pay 50% more
50 Substitutes View All